# SDR AALA20061046

- Difficulty date: November 12, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD SEAT 10H HAS MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT OVERHEAD SEAT 10H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
